Table of Contents Author Guidelines Submit a Manuscript
Security and Communication Networks
Volume 2017, Article ID 6268230, 9 pages
Research Article

1-Resilient Boolean Functions on Even Variables with Almost Perfect Algebraic Immunity

1School of Electronics and Information, Northwestern Polytechnical University, Shaanxi, China
2Department of Computer Science and Engineering, Shanghai Jiao Tong University, Shanghai, China
3Westone Cryptologic Research Center, Beijing, China
4Department of Computer Science and Technology, East China Normal University, Shanghai, China
5National Engineering Laboratory for Wireless Security, Xi’an University of Posts and Telecommunications, Xi’an, China

Correspondence should be addressed to Yu Yu; kh.uyuy@uyuy and Xiangxue Li;

Received 15 November 2016; Accepted 12 June 2017; Published 14 September 2017

Academic Editor: Pedro García-Teodoro

Copyright © 2017 Gang Han et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Order Reprints

  • Quantity0
  • Order Charges0
  • Total$0
Billing Address
Shipping Address

We will contact you on the email provided to confirm your request and arrange payment.